# SDR REXA201100723

- Difficulty date: October 14, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 6,457 hours, 4,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S/ FWD F/A'S EMERGENCY FLASHLIGHT FAILS "RED" LED TEST.  REMOVED AND REPLACED CAPT'S, FWD F/A'S EMERGENCY FLASHLIGHT BATTERIES OP'S CHECK GOOD IAW AMM 25-60-00, VERIFIED PARTS EFFECTIVITY.
